





Welcome!



Agenda

9:00 am	Welcome & Introduction	Joshua Rush, Audinate
9:15 am	Audio Networking Trends	Roland Hemming, RH Consulting
9:45 am	Networking 101	Chris Ware, Audinate
10:15 am	Frontier Airlines Convention Center	Keith Anderson & Corey Goebel, Metro Sound
10:45 am	Morning Break (15 minutes)	
11:00 am	Upgrading American Airlines Arena	Jorge Arronte, Miami Heat
11:30 am	Dante Meets Reality Television	Peter Schneider, Gotham Sound
12:00 pm	Lunch (1 hour)	
1:00 pm	Building a Dante Network	Bernie Farkus, Audinate
1:30 pm	Large Scale House of Worship	Matt Wentz, Willowcreek Community Church
2:00 pm	Houses of Worship on a Budget	Bryan Cole, Axia Concepts
2:30 pm	Afternoon Break (30 minutes)	
3:00 pm	Dante at Casper College	Larry Burger, Casper College
3:30 pm	K-12 School District Installs Dante	Blair McNair, Schoolhouse AV
3:45 pm	The Future of Dante	Aidan Williams, Audinate
4:00 pm	Demo Pods & Reception	



SPONSORS























































MEDIA SPONSORS







